Diagnosis is esophageal dysmotility (severe) and I have an extremely slow digestive process along with an extra 2 feet of colon.
Is there a particular med I can go on to increase motility within the body? I was thinking about motilium. I do not see a doc until December and can not wait that long for some sort of feedback. This really bothers me.
I was once sent to a surgeon who would not perform any removal of my extra colon. I thought that might aid in digestion.
Now, all I can look at is the possibility of a med for the dysmotility. The report also said that I am a poor candidate for fundoplication. I do not even know what this is. No explanation from doc a few years ago when this esophageal manometry test was done.
I have cut down to 500 calories per day....yogurt, strawberries, oatmeal and perhaps some salmon or chicken. I have always been underweight but have an extreme desire to eat more but am unable to due to the above conditions.
Any feedback out there?
I know this was posted like a year ago, and you will have found loads of info out since. But i just wanted to say that i have esophageal dysmotility too, and i understand how difficult it is to live with, if that helps. I know it would help me if i knew that someone understood cos it's not that common. I lost weight cos of my dysmotility too and ended up in hospital. I'm sure you already have the motilium or something else now. But just though i'd tell you i've tried metoclopramide/trade name is Maxalon, which was helpful and also helped with feeling sick and not getting full too quickly with slow digestive tract. And now i'm on domperidone, which can be used in higher doses so is stronger - the same as motilim. Both are one of the most helpful meds i take (i take millions of others!!) so that's saying something. If you have esophageal dysmotility, do you get spasms in your esophagus?? I do, and i find a drug called nifedipine helps a bit.
I'm really struggling with the condition too though, and it's sop hard to find any useful specific information about this condition. Anyway, good luck with your battle! And you probably already know loads by now, a year later than your comment, but just in case you need to know anything, just ask cos i do know quite a lot about this stuff now, after having it for years and going through a lot of struggles with it.
By the way,did you know esophageal dysmotility is just another name for 'diffuse esophageal spasm', and 'nonspecific esophageal motility disorder', so if you need more resources, look at these. I have been told this by an expert in the NHS, so must be right, but i did not know that before. I don't know about yours, but my doctor doesn't explain things very well, and she's not very approachable, so it's hard to find stuff out.
Good luck anyway, and if you have any questions just ask- or anyone else who's reading this and wants to know stuff about esophageal dysmotility, give me a message and i'll try to help :)
Is Sliding Hiatal Hernia/GERD related to Esophageal Motility?
Can anyone tell me I never had this before. 2005 I had an Upper GI Done and was told I had a small hiatal hernia but never told to go on a special diet and to use a bed wedge, that I shouldn't be sleeping flat. Now I have GERD and some esophageal dysmotility though my omeprazole 40 mg 2x a day seems to be helping, though occassional my food and liquids will feel like they are going down slowling and I will have slight pain with it. I would love to email people who are in the same situation that I am in. Please contact me at ***@****. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.